# SDR DLM88010857

- Difficulty date: May 27, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 36,136 hours, 30,263 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Receptacle
- Part number: TA4715
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT ATTN CALL LIGHT WILL NOT RESET AT AFT POSITION.  FOUND CANNON PLUG AT SEAT ROW 16DE BURNT.  REPLACED CANNON PLUG FLT ATTN CALL LIGHT, SYS OPS CKS GOOD.
